# SDR CA970618016

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HC82V*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C840
- Condition: Rusty
- Location: Prop
- Part time: 1,302 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER HUB AND BLADES CLAMPS WERE FOUND RUSTY. PARTS WERE REPLATED.
